Journal of Mathematics and Statistics Studies

Open Access

The journal is a strong supporter of open access (OA). All the research articles published in journal are fully open access.

Read more

Call for Papaers 

Journal of Mathematics and Statistics Studies (JMSS) is calling for papers for Vol. 2, No. 1, 2021 (January-June issue).

Read more
 

Rapid Publication

Time to first decision: approximately 7 days
Acceptance to online publication: 3-5 days

Read more

Article Processing Charges

Authors are required to pay a fair manuscript handling fee for the processing of their articles.

Read more

Current Issue

Vol. 2 No. 1 (2021): Journal of Mathematics and Statistics Studies

(January-June Issue)

Published: 2021-01-17

Articles

View All Issues